Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

ZOMBIE THREAD ALERT: This thread hasn't been posted on for a while.

Drug side effects query?

(5 Posts)
hellhasnofurylikeahungrywoman Mon 08-Apr-13 19:31:16

Yes. DD was on a regular antibiotic when she suddenly showed signs of an allergy to it.

shufflebum Mon 08-Apr-13 19:28:32

Yes same brand just read through the leaflet that comes with them and there were a lot of parallels. Saw dr today though and she's not worried!

sashh Mon 08-Apr-13 06:47:19

I assume so. I became allergic to penicillin in my forties.

hiddenhome Mon 08-Apr-13 00:21:52

Do you always get the same brand?

shufflebum Sun 07-Apr-13 22:01:13

Is it possible to suddenly start getting side effects from a drug you have taken consistently for a year? It's Azathioprine if that make a difference for Crohns.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now